# SDR IPXA2019020138505

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,500 hours, 13,926 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1536400503
- Part serial: 0204
- Condition: Unserviceable
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL DURING CLIMBOUT WAS DIFFICULT TO PREDICT. HEAVY DOWNWARD FORCE WOULD COME AND GO. CONTROLL COLUMN WOULD OSCILLATE.REPLACED RH ELEVATOR INBOARD ACTUATOR PER MM 27-30-00-710-801/802.
